# SDR UALA2010060701981

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 37,039 hours, 4,669 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: D00857
- Condition: Faulty
- Location: Rt Position
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPBC-R EICAS STATUS MSG.   VERIFIED OPBC-R IS A NUISANCE EICAS STATUS MSG. WILL REPLACE OPBC-R PRECAUTIONARILY. OK TO CF. REPLACED OPBC-R AND GROUNDTEST NORMAL.
